ID 56331
FullText URL
Author
Raj, Kuldip School of Mathematics Shri Mata Vaishno Devi University
Anand, Renu School of Mathematics Shri Mata Vaishno Devi University
Pandoh, Suruchi School of Mathematics Shri Mata Vaishno Devi University
Abstract
The present paper focus on introducing certain classes of Cesàro Orlicz sequences over n-normed spaces. We study some topological and algebraic properties of these spaces. Further, we examine relevant relations among the classes of these sequences. We show that these spaces are made n-BK-spaces under certain conditions. Finally, we compute the Köthe-Toeplitz duals of these spaces.
Keywords
Orlicz function
Musielak-Orlicz function
n-normed spaces
difference sequence spaces
Köthe-Toeplitz dual
Note
Mathematics Subject Classification. Primary 40A05, 46A20; Secondary 46D05, 46A45, 46E30.
Published Date
2019-01
Publication Title
Mathematical Journal of Okayama University
Volume
volume61
Issue
issue1
Publisher
Department of Mathematics, Faculty of Science, Okayama University
Start Page
141
End Page
158
ISSN
0030-1566
NCID
AA00723502
Content Type
Journal Article
language
英語
Copyright Holders
Copyright©2019 by the Editorial Board of Mathematical Journal of Okayama University
File Version
publisher
Refereed
True
Submission Path
mjou/vol59/iss1/8